# SDR YENA2021022500127

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 49,800 hours, 17,869 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Broken
- Location: Row 5
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2427, EWR-MCO. ALL PAX ECTRIC OUTLETS INOP FAILURE ASSOCIATED WITH BURNING RUBBER SMELL IN CABIN. POSSIBLY ORIG. NEAR ROW 5; FOUND OUTLET AT 5F BROKEN. R & R OUTLET AT 5F PER AMM 44-22-43 OPS CK GOOD. ACCOMPLISHED ELEC. INSP OF IFE SYST. IN ROW 5 AREA PER ESPM 20-52-10. CKS OK ALL OUTLET UNITS CK OK.
